Articles and preprints

[23] Qing Liu, Jilong Tong : Néron models of algebraic curves.

Trans. AMS., 368 (2016), 7019-7043.

[22] Qing Liu, Fei Xu : Very strong approximation for certain algebraic varieties.

Math. Ann., 363 (2015), 701-731.

[21] Ofer Gabber, Qing Liu, Dino Lorenzini : Hypersurfaces in projective schemes and a moving lemma.

Duke Math. Journal, 164 (2015), 1187-1270.

[20] Qing Liu, Huajun Lu: Congruences of models of elliptic curves.

J. London Math. Soc., 88 (2013), 899-924.

[19] Ofer Gabber, Qing Liu, Dino Lorenzini : The index of an algebraic variety.

Invent. Math., 192 (2013), 567-626.

[18] Qing Liu, Julien Sebag : The Grothendieck ring of varieties and piecewise isomorphisms.

Math. Z., 265 (2010), 321-342.

[17] Qing Liu: Stable reduction of finite covers of curves.

Compositio Math., 142 (2006), 101-118.

Caution: The proof of Propostion 3.8 is incorrect. For the moment, in the main results of the paper, one may need inseparable extensions to reach stable reduction of covers.

[16 ] Qing Liu, Dino Lorenzini, Michel Raynaud : On the Brauer group of a surface.

Invent. Math., 159 (2005), 673-676

[15] Qing Liu, Dino Lorenzini, Michel Raynaud : Néron models, Lie algebras, and reduction of curves of genus one.

Invent. Math., 157 (2004), 455-518.

[14] Qing Liu, Dino Lorenzini : Special fibers of Néron models and wild ramification.

J. für die reine und angew. Math., 532 (2001), 179-222.

See also a detailed proof of Proposition 1.8 here.

[13] Qing Liu, Takeshi Saito : Inequality for conductor and differentials of a curve over a local field.

J. Alg. Geometry, 9 (2000), 409-424.

[12] Siegfried Bosch, Qing Liu : Rational points of the group of components of a Néron model.

Manuscripta Math., 98 (1999), 275-293.

[11] Qing Liu, Dino Lorenzini : Models of curves and finite covers.

Compositio Math., 118 (1999), 61-102.

[10] Qing Liu : Modèles entiers de courbes hyperelliptiques sur un corps de valuation discrète.

Trans. of AMS , 348 (1996), 4577-4610.

[9] Bas Edixhoven, Qing Liu and Dino Lorenzini : The p-part of the group of components.

J. Alg. Geometry, 5 (1996), 801-813.

[8] Qing Liu, Marius van der Put : On one-dimensional separated rigid spaces.

Indagationes Math., new series 6 (1995), 439-451.

[7] Qing Liu : Tout groupe fini est un groupe de Galois sur Qp(T) d'après Harbater.

Recent Developments in the Inverse Galois Problem, ed. M. Fried, AMS Contemporary Math. series 186 (1995), 261-265.

[6] Qing Liu : Conducteur et discriminant minimal de courbes de genre 2.

Compositio Math., 94 (1994), 51-79.

[5] Qing Liu : Modèles minimaux des courbes de genre deux.

J. für die reine und angew. Math., 453 (1994), 137-164.

Errata to the printed version (scan by GDZ).

Errata to Namikawa-Ueno's article.

[4] Qing Liu : Courbes stables de genre 2 et leur schéma de modules.

Math. Ann., 295 (1993), 201-222.

[3] Qing Liu : Sur les espaces de Stein quasi-compacts en géométrie rigide

Tôhoku Math. J., 42 (1990), 289-306

[2] Qing Liu : Un contre-exemple au ``critère cohomologique  d'affinoïdicité''

Comptes Rendus de l'Académie des Sciences, Paris, 307 (1988), 83-86

[1] Qing Liu : Ouverts analytiques d'une courbe algébrique en géométrie rigide

Ann. Inst. Fourier, 37 (1987), 39-64

[0] Qing Liu : Ouverts analytiques d'une courbe projective sur un corps valué complet, ultramétrique, algébriquement clos

PhD thesis, Université Bordeaux 1, 1987.

Ouvrage/Book

Qing Liu : Algebraic Geometry and Arithmetic Curves

Oxford Graduate Texts in Math., 6 (2002), 576 pages, Oxford University Press. New (corrected) edition in 2006.

Actes de colloques/Proceedings

Qing Liu : Une mini introduction à la géométrie analytique rigide ( Pdf file)

Séminaire & Congrès, Soc. Math. France, 5 (2001), 43-61

Qing Liu : Reduction and lifting of finite covers of curves

Proceedings of the 2003 Workshop on Cryptography and Related Mathematics, Chuo University (2003), 161-180